# SDR GUUA09130702

- Difficulty date: September 13, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 23,826 hours, 29,050 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 1013841377
- Part serial: 1234
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH LANDING GEAR DID NOT EXTEND ON THE FIRST AND SECOND SELECTION OF THE GEAR SELECTOR KNOB TO THE DOWN POSITION. RETURNED TO FLL LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR HANDLE.  OPERATIONAL CHECK NORMAL.
